# SDR AALA951985

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FROM OVERWING EXIT TO FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIP BETWEEN OVERWING EXIT AND FORWARD GALLEY.  ALSO, REPLACED FORWARD EPM BATTERY MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
